| Catalog Number |
07649142001 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reagent lot number and expiration date were not provided.The field service engineer replaced the sample probes, main degasser, and bath incubator degassers.He checked pressures and outer washing of the probes at their respective wash stations.He checked the alignments of all the probes and performed a minor adjustment to the rinse station.He ran a photometer check and cell blank with results within specifications.The investigation determined that the service actions resolved the issue.
Event or Problem Description
There was an allegation of questionable hemoglobin a1c results from the cobas c513 analyzer commercial system.One example was provided of an initial result of 105 mmol/l and a repeat result of 135 mmol/l.